DBLP BibTeX Record 'journals/jgt/AbouelaoualimDVKMMS10'

@article{DBLP:journals/jgt/AbouelaoualimDVKMMS10,
  author    = {A. Abouelaoualim and
               Kinkar Chandra Das and
               Wenceslas Fernandez de la Vega and
               Marek Karpinski and
               Yannis Manoussakis and
               Carlos A. J. Martinhon and
               Rachid Saad},
  title     = {Cycles and paths in edge-colored graphs with given degrees},
  journal   = {Journal of Graph Theory},
  volume    = {64},
  number    = {1},
  year      = {2010},
  pages     = {63-86},
  ee        = {http://dx.doi.org/10.1002/jgt.20440},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}